# SDR AALA202301127962

- Difficulty date: January 7, 2023
- Submitted: January 12, 2023
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 61,823 hours, 25,203 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING LEADING EDGE AREA BETWEEN KRUGER FLAP CAVITY AND FUEL TANK HAS EXFOLIATION CORROSION ON STRAP. LOCATED AT APPROXIMATELY WING STATION 156.25 AND WING RIGHT BUTT LINE 141.75. REPAIRED WITH SPLICE REPAIR PER SRM.
